# SDR SWIA202161340

- Difficulty date: July 21, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ FORWARD FORMER HAS CORROSION ON THE FLANGE COMMON TO THE OUTER SKIN BETWEEN INTERCOSTAL DD5 & DD6.       (C-CHECK RO 9/27/2021)    REPLACED PAX DOOR FORWARD FORMER IAW CRJ 700 SRM 51-42-06-001-001-A01,CRJ 700 SRM 51-42-13-001-001-A01,AND CRJ 700 SRM  51-42-21-001-001-A01 AND DWG 601R31702 REV -N COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
